# SDR AALA201706089016

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 15,882 hours, 6,409 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: False Indication
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SHOWS ON L3 DOOR. REPLACED DOOR PROXIMITY SWITCH 61WV1
